×

zbMATH — the first resource for mathematics

A class of contractions in fuzzy metric spaces. (English) Zbl 1189.54035
Summary: Using the notion of geometrically convergent t-norms, a fixed point theorem in fuzzy metric spaces in the sense of Kramosil and Michalek for a class of contractions, larger than the class of \((\varepsilon ,\lambda )\)-contraction mappings, has been proved.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Deng, Zi-ke, Fuzzy pseudo-metric spaces, J. math. anal. appl., 86, 74-95, (1982) · Zbl 0501.54003
[2] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 35-39, (1994) · Zbl 0843.54014
[3] Gregori, V.; Sapena, A., On fixed point theorems in fuzzy metric spaces, Fuzzy sets and systems, 125, 245-252, (2002) · Zbl 0995.54046
[4] Hadžić, O.; Budinčević, M., A fixed point theorem in PM spaces, Colloq. math. soc. J. bolyai, 23, 569-579, (1978)
[5] Hadžić, O.; Pap, E., Fixed point theory in probabilistic metric spaces, (2001), Kluwer Academic Publishers Dordrecht
[6] Hadžić, O.; Pap, E.; Budinčević, M., Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces, Kybernetika, 38, 3, 363-381, (2002) · Zbl 1265.54127
[7] Hadžić, O.; Pap, E.; Budinčević, M., A generalization of Tardiff’s fixed point theorem in probabilistic metric spaces and applications to random equations, Fuzzy sets and systems, 156, 124-134, (2005) · Zbl 1086.54018
[8] Hadžić, O.; Pap, E., Fixed point theorems for single-valued and multivalued mappings in probabilistic metric spaces, Atti sem. mat. fiz. modena LI, 377-395, (2003) · Zbl 1259.54020
[9] Hadžić, O.; Pap, E., New classes of probabilistic contractions and applications to random operators, (), 97-119 · Zbl 1069.54026
[10] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets and systems, 12, 215-229, (1984) · Zbl 0558.54003
[11] Kramosil, I.; Michalek, J., Fuzzy metrics and statistical metric spaces, Kybernetika, 11, 336-344, (1975) · Zbl 0319.54002
[12] Miheţ, D., A class of Sehgal’s contractions in probabilistic metric spaces, An. univ. vest timisoara ser. mat. informatica, 37, 105-110, (1999) · Zbl 0997.54048
[13] Miheţ, D., A Banach contraction theorem in fuzzy metric spaces, Fuzzy sets and systems, 144, 431-439, (2004) · Zbl 1052.54010
[14] Miheţ, D., On the existence and the uniqueness of fixed points of sehgal contractions, Fuzzy sets and systems, 156, 135-141, (2005) · Zbl 1082.54022
[15] Miheţ, D., Multivalued generalizations of probabilistic contractions, J. math. anal. appl., 304, 464-472, (2005) · Zbl 1072.47066
[16] Miheţ, D., A note on a paper of hadžić and pap, (), 127-133
[17] V. Radu, Some Fixed Point Theorems in PM Spaces, in: Lectures Notes in Mathematics, Vol. 1233, 1987, pp. 125-133.
[18] V. Radu, Some remarks on the probabilistic contractions on fuzzy Menger spaces, in: The 8-th Internat. Conf. on Applied Mathematics and Computer Science, Cluj-Napoca, 2002, Automat. Comput. Appl. Math. 11 (2002) 125-131.
[19] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North-Holland Amsterdam · Zbl 0546.60010
[20] Schweizer, B.; Sherwood, H.; Tardif, R.M., Contractions on PM-spaces: examples and counterexamples, Stochastica, 12, 1, 5-17, (1988) · Zbl 0689.60019
[21] S. Sedghi, T. Žikić-Došenović, N. Shobe, Common fixed point theorems in Menger probabilistic quasimetric spaces, in: Fixed Point Theory and Applications, Vol. 2009, 2009, Article ID 546273, doi:10.1155/2009/546273. · Zbl 1171.54035
[22] Sehgal, V.M.; Bharucha-Reid, A.T., Fixed points of contraction mappings on PM-spaces, Math. syst. theory, 6, 97-100, (1972) · Zbl 0244.60004
[23] Sherwood, H., Complete probabilistic metric spaces, Wahr. verw. geb., 20, 117-128, (1971) · Zbl 0212.19304
[24] P. Tirado, Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets, in: VII Iberoamerican Conf. on Topology and its Applications, Valencia, Spain, 25-28 June 2008.
[25] Žikić, T., On fixed point theorems of gregori and sapena, Fuzzy sets and systems, 144, 3, 421-429, (2004) · Zbl 1052.54006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.